MAUDE Adverse Event Report: STRYKER INSTRUMENTS-A DIVISION OF STRYKER CORP SILVERGLIDE BIPOLAR PRECISION FORCEPS BAYONET, 22CM / 1.5MM TIP; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES

STRYKER INSTRUMENTS-A DIVISION OF STRYKER CORP SILVERGLIDE BIPOLAR PRECISION FORCEPS BAYONET, 22CM / 1.5MM TIP; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Catalog Number 6720220015
Medical Device Problem Code Flaked (1246)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/09/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during use in a procedure, small particles of black insulation material fell of the forcep tines, landing on the surgical drape of a microscope.The procedure was completed successfully without a surgical delay; no medical intervention or adverse consequences were reported.
 
Additional Manufacturer Narrative
Device evaluation: follow-up report submitted to document device evaluation results.Additional information: d9 product return date.
 
Event or Problem Description
No new information.

Brand Name
SILVERGLIDE BIPOLAR PRECISION FORCEPS BAYONET, 22CM / 1.5MM TIP
Common Device Name
ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Manufacturer (Section D)
STRYKER INSTRUMENTS-A DIVISION OF STRYKER CORP
1941 stryker way
portage MI 49002
Manufacturer (Section G)
STRYKER INSTRUMENTS-KALAMAZOO
4100 east milham avenue
kalamazoo MI 49001
Manufacturer Contact
kelsey barla
1941 stryker way
portage, MI 49002
2693237700
MDR Report Key21997321
Report Number3015967359-2025-01004
Device Sequence Number15613729
Product Code GEI
UDI-Device Identifier04546540532305
UDI-Public(01)04546540532305(10)442962
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K992931
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 06/13/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number6720220015
Device Lot Number442962
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 07/23/2024
Supplement Date Received by Manufacturer06/13/2025
Initial Report FDA Received Date05/09/2025
Supplement Report FDA Received Date06/13/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown